# SDR CA020118003

- Difficulty date: July 25, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,313 hours
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 2060400365
- Condition: Spalled
- Location: Main Rotor Mast
- Component: Main Rotor Mast, Bell, 20601033217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION 3 BALL BEARINGS,  FOUND EXCESSIVELY SPALLED AND INNER RACE SHOWED 3 SIGNS OF PITTING IN 3 AREAS. BEARING WAS SCRAPPED.
